# SDR LR7A06014

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 41,794 hours, 24,086 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part serial: 4606
- Condition: Damaged
- Location: Fs 869 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED, DURING RAMP DOOR CLOSURE, PRIOR TO ENGINE START, CARGO DOOR WAS DAMAGED AS DOOR SUPPORT STOOL IMPACTED THE CARGO DOOR AT FS 869, LBL 3.5 TO 11.5, WL 190.  CARGO DOOR REPAIRED IAW MEA 382-52-06-025, L/P 18333 ITEM M1.
